BibTeX record journals/dm/AkiyamaC90

download as .bib file

@article{DBLP:journals/dm/AkiyamaC90,
  author    = {Jin Akiyama and
               Vasek Chv{\'{a}}tal},
  title     = {Packing paths perfectly},
  journal   = {Discrete Mathematics},
  volume    = {85},
  number    = {3},
  pages     = {247--255},
  year      = {1990},
  url       = {https://doi.org/10.1016/0012-365X(90)90382-R},
  doi       = {10.1016/0012-365X(90)90382-R},
  timestamp = {Sun, 28 May 2017 13:25:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/AkiyamaC90},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier